# SDR SWI2024F01343

- Difficulty date: October 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 38,143 hours, 24,733 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED      (C-CHECK RO 12/8/2024)    REMOVED AND REPLACED I/B STAND-OFF ANGLE P/N CN624-2082-201 ON L/H LOWER TRANSCOWL, REF. REO 670-54-21-971, REV. B, 2023-11-28. COMPLIED WITH MAJOR REPAIR M-337 AND SKY CARD 51-900-1002-SKY.
